Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 72, Number 3

All articles in this issue are freely accessible.

On the structure of unitary groups
Jean Dieudonné.
Trans. Amer. Math. Soc. 72 (1952), 367-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049198
Infinite unitary groups
Richard V. Kadison.
Trans. Amer. Math. Soc. 72 (1952), 386-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048455
Mappings between function spaces
Robert G. Bartle and Lawrence M. Graves.
Trans. Amer. Math. Soc. 72 (1952), 400-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047910
An arithmetic theory of adjoint plane curves
Daniel Gorenstein.
Trans. Amer. Math. Soc. 72 (1952), 414-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049591
Existential definability in arithmetic
Julia Robinson.
Trans. Amer. Math. Soc. 72 (1952), 437-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0048374
On the primary subgroups of a group
Christine Williams Ayoub.
Trans. Amer. Math. Soc. 72 (1952), 450-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047655
Automorphisms of the projective unimodular group
L. K. Hua and I. Reiner.
Trans. Amer. Math. Soc. 72 (1952), 467-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049194
Some asymptotic formulae for the mock theta series of Ramanujan
Leila A. Dragonette.
Trans. Amer. Math. Soc. 72 (1952), 474-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0049927
Integral transformations and Tauberian constants
Ralph Palmer Agnew.
Trans. Amer. Math. Soc. 72 (1952), 501-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047802
On the relation between Green’s functions and covariances of certain stochastic processes and its application to unbiased linear prediction
C. L. Dolph and M. A. Woodbury.
Trans. Amer. Math. Soc. 72 (1952), 519-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0050215